Siberian Mathematical Journal

, Volume 37, Issue 6, pp 1068–1085 | Cite as

On a certain family of closed 13-dimensional Riemannian manifolds of positive curvature

  • Ya V. Bazaikin


Riemannian Manifold Positive Curvature 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    M. Berger, “Les variétés Riemanniennes homogènes normales simplement connexes à courbure stricement positive,” Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4),15, 179–246 (1961).Google Scholar
  2. 2.
    N. R. Wallach, “Compact homogeneous Riemannian manifolds with strictly positive curvature,” Ann. of Math.,96, 277–295 (1972).Google Scholar
  3. 3.
    S. Aloff and N. R. Wallach, “An infinite family of distinct 7-manifolds admitting positively curved Riemannian structures,” Bull. Amer. Math. Soc,81, 93–97 (1975).Google Scholar
  4. 4.
    L. Berard Bergery.“Les variétés Riemanniennes homogènes simplement connexes de dimension impair à courbure strictement positive,” J. Pure Math. Appl.,55, 47–68 (1976).Google Scholar
  5. 5.
    M. Kreck and S. Stolz, “Some nondiffeomorphic homeomorphic homogeneous 7-manifolds with positive sectional curvature,” J. Differential Geom.,33, No. 2, 465–486 (1991).Google Scholar
  6. 6.
    J.-H. Eschenburg, “New examples of manifolds with strictly positive curvature,” Invent. Math.,66, 469–480 (1982).CrossRefGoogle Scholar
  7. 7.
    J.-H. Eschenburg, “Inhomogeneous spaces of positive curvature,” Differential Geom. Appl.,2, No. 2, 123–132 (1992).CrossRefGoogle Scholar
  8. 8.
    B. O'Neill, “The fundamental equations of a submersion,” Michigan Math. J.,13, 459–469 (1966).CrossRefGoogle Scholar
  9. 9.
    J. Milnor, Morse Theory, Princeton Univ. Press, Princeton (1963). (Ann. of Math. Stud.;51.)Google Scholar
  10. 10.
    A. Borel, “Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts,” Ann. of Math. (2),57, 115–207 (1953).Google Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • Ya V. Bazaikin
    • 1
  1. 1.Novosibirsk

Personalised recommendations